# SDR FDEA201008022781

- Difficulty date: August 2, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- Engine: Ge CF66D
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC73081
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP CARRIED OUT, FOUND CRACK AT LT HORIZ STABILIZER UPPER OUTER REAR SPAR CAP AFT BARREL NUTS HOLE NR36, LENGTH APPROX 0.75 IN AND DEPTH APPROX 0.75 INCH FROM EDGE OF THE HOLE LOOKING FWD 12 O'CLOCK.  CRACK REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOLUME II, REVISION 96. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 110.
